# SDR SWAA2024092038328

- Difficulty date: September 16, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 33,704 hours, 16,155 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192 AR HAS DELAM AT CENTER FWD END<[01] REMOVED DAMAGE PER SRM 51-70-05 REPAIR #1.;[02] INSPECTED DAMAGE REMOVAL AS REQIUIRED;[03] REPAIRED PER SRM 51-70-05 REPAIR #!.;[04] VERIFIED REPAIRED PANEL 192AR PER SRM 51-70-05 REPAIR #!.;[05] RESTORED FINISH PER M/M 51-21-99.;[06] REPAIRED PER SRM 51-70-05 REPAIR #1;[07] VERIFIED WORK IN C/A #5 & 6
